# SDR 96ZZZM268

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 659595050
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,771 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NR 52 - SVMI-MDSD - THE FLIGHT ENGINEER FOUND A FUEL LEAK FROM NR 3 MAIN TANK AT THE LOWER AFT SECTION OF THE BEAVER TAIL.  THE A/C WAS INSPECTED, TANK DRAINED COMPLETELY OF FUEL AND FERRIED TO MIAMI, FL.  DYNAIR TECH OF FLORIDA REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING AND THE UPPER REAR SPAR CHORD IAW BOEING DRAWINGS.  THE A/C WAS RETURNED TO SERVICE ON 02/12/96.
